# SDR 04FDEA01233

- Difficulty date: May 12, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-100
- Aircraft serial: 19083
- Aircraft time: 67,138 hours, 49,385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN LIGHT (GREEN) DID NOT ILLUMINATE WHEN GEAR LOWERED, CAME ON AFTER NOSE GEAR PIN INSTALLED.  ADDITIONAL INFO FROM DEBRIEFING CREW.  EXTREME PRECIPITATION LEAVING MSY UPON ARRIVAL INTO SHV, NOSE GEAR SHOWED UNSAFE.  CYCLED HANDLE GREEN LIGHT  ILLUMINATED.  UPON ARRIVAL AT AFW COULD NOT GET GREEN LIGHT AFTER NUMEROUS ATTEMPTS.  DID GO-AROUND TWICE TO ALLOW TOWER TO OBSERVE GEAR POSITION.  TOWER INFORMED GEAR DOWN.  UPON LANDING HAD MAINTENANCE INSTALL NOSE GEAR PIN PRIOR TO TAKE TO RAMP AND GATE.
